# SDR ASOA02103

- Difficulty date: February 6, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N281AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120224
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 12005803001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE RIGHT FLOOR SILL PLATE WAS FOUND CORRODED BETWEEN FRAMES 13 AND 21.  MAINTENANCE REMOVED AND REPLACED THE CORRODED SILL PLATE IAW SRM'S 51-40-02 AND 51-25-00.  (M)
